- Caroline Ehrhardt. Calculating Prodigies in the Nineteenth Century: Science as Spectacle or Real Skill?. The American Mathematical Monthly, 132(6):527-539, 2025.
- Norman J. Wildberger, Dean Rubine. A Hyper-Catalan Series Solution to Polynomial Equations, and the Geode. The American Mathematical Monthly, 132(5):383-402, May 2025.
- Joshua A. Grochow. Multivariate Hensel Lifting Without Assuming as Many Variables as Equations. The American Mathematical Monthly, 132(4):350-355, April 2025.
- Rodrigo López Pouso. Fourier Series for Nonperiodic Functions. The American Mathematical Monthly, 132(2):134-149, February 2025.
- Vadim Ponomarenko. The American Mathematical Monthly. The American Mathematical Monthly, 132(6):511, 2025.
- Anna Haensch, Della Dumbaugh. Introduction to the Special Issue. The American Mathematical Monthly, 132(1):4-5, January 2025.
- Daniel H. Ullman, Daniel J. Velleman, Stan Wagon, Douglas B. West. Problems and Solutions. The American Mathematical Monthly, 132(2):180-190, February 2025.
- Stephan Ramon Garcia, Juganta Rajkhowa, Kuldeep Sarma. 3. The American Mathematical Monthly, 132(1):62, January 2025.
- Vyacheslav M. Abramov. Extension of the Fundamental Theorem of Algebra for Polynomial Matrix Equations with Circulant Matrices. The American Mathematical Monthly, 132(4):356-360, April 2025.
- Surinder Pal Singh Kainth. A Shortcut to the Cauchy Integral Theorem. The American Mathematical Monthly, 132(3):262-265, March 2025.